# SDR QXEA200400279

- Difficulty date: April 20, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 6,781 hours, 7,715 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 682015
- Condition: Failed
- Location: Rudder Trim
- Part time: 6,781 hours, 7,715 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GEG - CLIMBING OUT OF GEG, THE RUDDER TRIM STARTED MOVING TO THE LT WITHOUT PILOT INPUT.  MAINTENANCE INSPECTED THE AIRCRAFT AND SYSTEMS AND REPLACED THE PEDESTAL RUDDER TRIM SWITCH. THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
